# SDR CALA2025041003673

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 70,154 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R.H. MID. EMERG LIGHT BATT. IS NOT TESTING. REMOVED AND REPLACED EMERG BATT. PACK AT R.H. MID. LOCATION. OPS. CHECK NORMAL. REF AMM  33-51-38-400-002-A
